# SDR AALA202107124978

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 9,598 hours, 3,994 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: A LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT CONTROL CHECK JUST BEFORE TAXI TO ACTIVE RUNWAY. RETURN TO GATE. LOW PRESSURE WARNING SWITCH REPLACED IAN AM 27-09-61 PB 401.
